# SDR AU000203007

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M8
- Condition: Failed
- Location: Stabilizer
- Part time: 587 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AU) STABILIZER ACTUATOR FAILED.
